# SDR SWAA2015060840437

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 63,306 hours, 50,757 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262A
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 GND SPOILER HAS BROKEN HINGE LUG.  R & R NR 4 SPOILER IAW MM.
